Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Test ideals in local rings

Author: Karen E. Smith
Journal: Trans. Amer. Math. Soc. 347 (1995), 3453-3472
MSC: Primary 13A35; Secondary 13H10
MathSciNet review: 1311917
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that certain aspects of the theory of tight closure are well behaved under localization. Let $ J$ be the parameter test ideal for $ R$, a complete local Cohen-Macaulay ring of positive prime characteristic. For any multiplicative system $ U \subset R$, it is shown that $ J{U^{ - 1}}R$ is the parameter test ideal for $ {U^{ - 1}}R$. This is proved by proving more general localization results for the here-introduced classes of " $ {\text{F}}$-ideals" of $ R$ and " $ {\text{F}}$-submodules of the canonical module" of $ R$, which are annihilators of $ R$ modules with an action of Frobenius. It also follows that the parameter test ideal cannot be contained in any parameter ideal of $ R$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A35, 13H10

Retrieve articles in all journals with MSC: 13A35, 13H10

Additional Information

PII: S 0002-9947(1995)1311917-0
Keywords: Tight closure, test ideals, Frobenius action
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia